# SDR QXEA200800221

- Difficulty date: February 20, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 16,188 hours, 16,178 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod End
- Condition: Out Of Adjust
- Location: Mlg Doors
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAX - ON TAKEOFF, MAIN GEAR DOOR AMBER LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  CYCLED GEAR AND LIGHT WENT OUT.  AIRCRAFT FERRIED TO PDX.  REMOVED L/R MLG RETRACT ACTUATOR AND ADJUSTED THE ROD ENDS AND REINSTALLED ACTUATOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
